The Asymptotics of Eigenfunctions of the Absolutely Continuous Spectrum. The Scattering Problem of Three One-Dimensional Quantum Particles
- 1 Downloads
In the paper the asymptotic structure of eigenfunctions of the absolutely continuous spectrum of the scattering problem is described. The case of three one-dimensional quantum particles interacting by repulsive pair potentials with a compact support is considered.
Unable to display preview. Download preview PDF.
- 5.I. V. Baibulov, A. M. Budylin, and S. B. Levin, “On justification of the asymptotics of eigenfunctions of the absolutely continuous spectrum in the problem of three one-dimensional short-range quantum particles with repulsion,” J. Math. Sci., 238, No. 5, 566–590 (2019).MathSciNetCrossRefGoogle Scholar
- 9.V. S. Buslaev, S. B. Levin, P. Neittaannmäki, and T. Ojala, “New approach to numerical computation of the eigenfunctions of the continuous spectrum of three-particle Schrödinger operator. I One-dimensional particles, short-range pair potentials,” J. Phys. A: Math. Theor., 43, 285205 (2010).CrossRefGoogle Scholar
- 10.V. S. Buslaev, S. P. Merkuriev, and S. P. Salikov, “On diffractional character of scattering in a quantum system of three one-dimensional particles,” Probl. Mat. Fiz., Leningrad. Univ., Leningrad, 9, 14–30 (1979).Google Scholar